Myasthenia Gravis News Forums Forums Healthcare and Treatments Mestinon and muscle twitching

  • glen

    Member
    June 5, 2024 at 10:59 am

    I take Pyridostigmine 180mg ER once in the mornings. I do have eyelid twitching and other random twitches during the next two or three hours after I take it. I also sometimes have trouble moving my tongue during that time which makes it difficult to speak clearly. This is annoying, but the benefits of taking the medicine far outweigh this side effect in my case. As I’m reading everyone’s experience with cramping, I feel very grateful I do not currently experience that.

  • jeri castellanos

    Member
    June 5, 2024 at 2:49 pm

    I have Ocular MG, not generalized, but I have been taking 180ER for over
    10 years. I dont get twitching, but i do get severe and debilitating
    cramping. And nothing i do gets rid of it. I cant touch the muscle as it
    is excruciatingly painful, so i cant rub it out. And if it move or
    stretch the muscle, it moves to a different part of my leg/foot. The
    only thing i can do is walk. Nonstop. for hours. I have told 3
    neurologists and they all tell me that they have NEVER heard of muscle
    cramping due to mestinon. After reading this it is nice to know that i
    am not losing my mind.

  • Mama

    Member
    June 5, 2024 at 10:26 pm

    I was diagnosed in July of 2023 with generalized Myasthenia Gravis. I take 60 mg three times a day. Recently, I have noticed my toes cramping. It does not last long but there is no other explanation except the medicine. I will talk to my neurologist when I see him in July.

Page 2 of 2

Log in to reply.